# SDR AUS20021416

- Difficulty date: December 10, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 476822241
- Condition: Separated
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED INFLIGHT POWER LOSS. INVESTIGATION FOUND LH FUEL TANK CRASHWORTHY SYSTEM BREAKAWAY FUEL VALVE BEGINNING TOSEPARATE WHICH RESTRICTED FUEL FLOW FROM THE LH TANK. SUSPECT CAUSED BY UNKNOWN PERSON STANDING ON VALVE DURING MAINTENANCE ORPREFLIGHT. PERSONNEL/MAINTENANCE ERROR.
